# SDR USAA2012090500061

- Difficulty date: August 13, 2012
- Submitted: September 6, 2012
- Operation: Air carrier
- Aircraft: N822AW
- Make and model: Airbus A319-132
- Aircraft serial: 1410
- Aircraft time: 40,731 hours, 16,427 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367175604800
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - DELAMINATION ON FLOOR PANEL 261PF BETWEEN FR68 TO FR70, -Y1292 TO Y1292.  REPLACED FLOOR PANEL 261PF IAW A319 SRM 53-02-00, FIGURE 209 AND MCGILL IRM 9701 REV G.
